MathSciNet Relay Station
MathSciNet bibliographic data
MR528021 (81e:32029) 32H10 (32F30 32H99)
Webster, S. M. Biholomorphic mappings and the Bergman kernel off the diagonal. Invent. Math. 51 (1979), no. 2, 155–169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement